[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE:[IP] Ghost Site Pains

I thought I was imagining things but since it happens to others I guess it's
real. I feel ghost site pains sometimes a month later after I've taken out
that infusion site. also sometimes when I get those ghost pains it's a sharp
pain just below the skin's surface and I have only felt it on my stomach.
unless there was an infection developing or the site got some abuse
(accidental ripping out) I almost never feel anything while I have a sete in
and when I take it out.
;-) the medical establishment will probably say something to the effect of
diabetes also affects your mind or well that happens to all diabetics after

What I mean is, do you ever experience pains of where past sites have been?
I experience them especially in the stomach. It is like I have a site that
going sore.

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml